# SDR SWAA2022013154926

- Difficulty date: December 19, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: R/H Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 441AT LATERAL RETAINER PLATE AT RT PYLON (1 EA) ; 2021-567318. / [01] REPLACED RETAINER PLATE AND FASTENERS (1EA) ON ACCESS PANEL 441AT AT RT PYLON IAW B737-700 SRM 51-40-02; [02] CORRECTIVE STEP 1 REPLACED RETAINER PLATE AND FASTENERS (1EA) ON ACCESS PANEL 441AT AT RT PYLON IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELLOW; [03] REPLACED RETAINER PLATE AND FASTENERS (1EA) ON ACCESS PANEL 441AT AT RT PYLON IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELLOW
